# SDR 05FDEA00300

- Difficulty date: February 17, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 37,779 hours, 26,799 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL NR 2 TURBINE INLET TEMP AT 100C, ECAM  ADVISORY FLASHING, SHORTLY THEREAFTER SMELLED FUMES IN COCKPIT.  TURNED OFF NR 2 PACK.  DECLARED  EMERGENCY.  COMPLIED WITH CFM PROCEDURES, LANDED  UNEVENTFULLY.  BITE CHECKED NR 2 PACK TEMP CONTROLLER (NO FAULTS FOUND).  REPLACED NR 2 PACK WATER SEPARATOR COALESCER BAG IAW M/M 21-51-16-3.  NR 2 PACK OPERATES NORMALLY, OK FOR  SERVICE.
